MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P10P-001
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 10 ml in/out; ø 6 mm, s/n (b)(6), was in use on the patient from (b)(6) 2025 until the pump was exchanged on (b)(6) 2025 (27 days).We have reviewed the production records of the excor blood pump, s/n (b)(6).This pump was produced according to our specification.
 
Event or Problem Description
Berlin heart clinical affairs was informed by the clinic about a noisy excor blood pump.The excor blood pump was exchanged on (b)(6) 2025.The patient's health deteriorated at the time of the event.The next day, the patient was stable.The blood pump maintained complete filling and ejection throughout.Further on the clinic informed that the patient showed signs of hemolysis with observed ldh valves of 1131 u/l, and that the patient has been transfused for the third time.Berlin heart was notified by the clinic, that the hemolysis values went back to normal after the exchange of the blood pump.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
mary beth tate
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
7347092080
MDR Report Key24005642
Report Number3004582654-2026-00001
Device Sequence Number17329981
Product Code DSQ
UDI-Device Identifier04260090040102
UDI-Public(01)04260090040102(17)280324
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient SexFemale